Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 112, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 23, 2011, 8:32 PM CDT for Collin County, Denton County, Texas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2011, 8:32 PM CDT (01:32 UTC)
- Expired
- Apr 23, 2011, 9:09 PM CDT
- In force
- 37 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 90 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 8:58 PM CDT | HAIL 0.88 | 2 W Aubrey, TX | PEA TO NICKEL SIZE HAIL JUST WEST OF AUBREY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 3:05 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2261 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1738 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
042
WUUS54 KFWD 240132
SVRFWD
TXC085-121-240230-
/O.NEW.KFWD.SV.W.0112.110424T0132Z-110424T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
832 PM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
DENTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 930 PM CDT
* AT 832 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
KRUM...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BARTONVILLE AROUND 840 PM
DENTON...SANGER...COPPER CANYON AND DOUBLE OAK AROUND 845 PM
CORINTH AND HIGHLAND VILLAGE AROUND 850 PM
SHADY SHORES...LAKE DALLAS AND HICKORY CREEK AROUND 855 PM
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 482...
I-35W BETWEEN MILE MARKERS 69 AND 85...
I-35E BETWEEN MILE MARKERS 77 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3342 9683 3340 9683 3341 9646 3300 9647
3300 9739 3343 9738
TIME...MOT...LOC 0132Z 257DEG 24KT 3325 9725
$$2 follow-up statements
705
WWUS54 KFWD 240147
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 PM CDT SAT APR 23 2011
TXC085-121-240230-
/O.CON.KFWD.SV.W.0112.000000T0000Z-110424T0230Z/
DENTON TX-COLLIN TX-
847 PM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR COLLIN AND DENTON COUNTIES...
AT 848 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTH OF DENTON...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KRUGERVILLE...CROSS ROADS...RAY ROBERTS PARK ISLE DU BOIS AND OAK
POINT AROUND 855 PM CDT...
AUBREY...PILOT POINT...LINCOLN PARK AND LITTLE ELM AROUND 900 PM
CDT...
THE COLONY AROUND 905 PM CDT...
FRISCO AROUND 910 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 481...
I-35W BETWEEN MILE MARKERS 77 AND 85...
I-35E BETWEEN MILE MARKERS 77 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3340 9683 3341 9646 3300 9647 3300 9707
3314 9730 3342 9724 3342 9683
TIME...MOT...LOC 0148Z 260DEG 34KT 3329 9710
$$896
WWUS54 KFWD 240209
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CDT SAT APR 23 2011
TXC085-121-240220-
/O.CAN.KFWD.SV.W.0112.000000T0000Z-110424T0230Z/
DENTON TX-COLLIN TX-
909 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR COLLIN AND DENTON COUNTIES IS
CANCELLED...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 481...
I-35W BETWEEN MILE MARKERS 77 AND 85...
I-35E BETWEEN MILE MARKERS 77 AND 96.
AT 910 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3340 9683 3341 9646 3300 9647 3300 9707
3314 9730 3342 9724 3342 9683
TIME...MOT...LOC 0210Z 260DEG 34KT 3332 9685
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 7:56 PM CDT, 36 minutes earlier.
Area forecast discussion, Apr 23, 7:56 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 756 PM CDT SAT APR 23 2011 .AVIATION... /00Z TAFS/ CONCERNS...STORMS AND LOW CEILINGS. BROKEN LINE OF SEVERE STORMS CONTINUES TO THE WEST AND NORTHWEST OF METRO TERMINALS. INDIVIDUAL CELLS ARE MOVING NORTHEAST...BUT THE LINE MAY MAKE GRADUAL PROGRESS TO THE EAST...IMPACTING METRO TAF SITES LATER THIS EVENING. HAIL WOULD BE THE PRIMARY CONCERN WITH ANY STORMS THAT AFFECT TERMINALS. DEPARTURES/ARRIVALS TO/FROM THE NORTH AND WEST WILL CONTINUE TO BE SIGNIFICANTLY IMPACTED THIS EVENING. FWS VWP AND FWD RAOB SHOWING SOUTH WINDS OF 35-40KTS AT 2-3KFT AGL. REMAINS TO BE SEEN IF STORMS WILL DISRUPT LLJ ENOUGH TO DELAY ARRIVAL OF STRATUS TONIGHT. PUSHED BACK ARRIVAL AN HOUR WITH 00Z ISSUANCE. SIMILAR EVOLUTION OF CIGS AND THUNDER ON SUNDAY...WITH STRATUS MAKING ANOTHER RETURN SUNDAY NIGHT INTO MONDAY MORNING. FRONTAL BOUNDARY MAY PASS METRO TERMINALS LATE SUNDAY. HAVE NOT INTRODUCED THIS IN TAFS...BUT PUBLIC GRIDDED FORECAST CURRENTLY INDICATES THIS. WILL CONTINUE TO ASSESS FOR FUTURE TAF ISSUANCES. 25 && .PREV DISCUSSION... /ISSUED 330 PM CDT SAT APR 23 2011/ A COLD FRONT HAS MOVED INTO THE EXTREME NORTHWESTERN PART OF THE FORECAST AREA THIS AFTERNOON. AS OF 20Z...THE FRONT EXTENDED SOUTHEAST OF AN ADA OKLAHOMA...WICHITA FALLS...THROCKMORTON... SWEETWATER LINE. LOCAL CONVECTIVE PARAMETERS INDICATE THAT THE CONVECTIVE INHIBITION IS DECREASING AND SATELLITE SHOWS BUILDING CUMULUS FIELDS. EXPECT THUNDERSTORM INITIATION ALONG THE FRONTAL BOUNDARY BETWEEN 21Z AND 22Z. THE MEAN STORM MOTION SHOULD BE EAST NORTHEAST AT 30 KNOTS. GIVEN THE SURFACE TEMPERATURES IN THE UPPER 80S TO LOWER 90S...DEW POINTS IN THE LOWER TO MID 60S...AND CAPES 3000-4000 J/KG...EXPECT THE POTENTIAL FOR VERY LARGE HAIL AND DAMAGING DOWNBURST WINDS LATE THIS AFTERNOON INTO THE EVENING. THE HIGH RESOLUTION RAPID REFRESH MODEL...NAM...AND WRF INDICATE THAT THE FRONT WILL APPROACH THE METROPLEX BEFORE STALLING...WHEREAS THE GFS KEEPS THE FRONT TO THE NORTHWEST. HAVE BROUGHT THE FRONT TO NEAR THE METROPLEX TONIGHT...AND THEN LIFTED IT SLIGHTLY TO THE NORTHWEST TOWARD DAYBREAK. EXPECT SCATTERED THUNDERSTORMS TO CONTINUE OVERNIGHT ALONG AND NORTH OF THE FRONT. THE FRONT SHOULD MOVE SOUTHEAST AGAIN SUNDAY MAYBE MOVING TO NEAR A BONHAM...DALLAS... COMANCHE LINE BEFORE BECOMING QUASI- STATIONARY ONCE AGAIN. THE FRONT WILL LIFT BACK NORTHWARD LATE SUNDAY NIGHT. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE FORECAST AREA SUNDAY AND SUNDAY NIGHT. THERE WILL BE A POTENTIAL FOR SOME SEVERE THUNDERSTORMS AGAIN...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE SUNDAY AFTERNOON/EVENING. WE WILL CONTINUE TO HAVE A CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY THROUGH WEDNESDAY. AFTERWARD...EXPECT THE MEAN UPPER TROUGH TO MOVE EAST...WITH DRY WEATHER FORECAST FOR THURSDAY THROUGH NEXT SATURDAY. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 84 70 86 66 / 50 40 40 30 30 WACO, TX 72 89 72 89 67 / 20 20 20 20 20 PARIS, TX 68 83 66 82 63 / 40 40 40 50 40 DENTON, TX 66 81 68 86 61 / 60 50 40 30 30 MCKINNEY, TX 68 83 70 83 63 / 50 40 40 30 40 DALLAS, TX 69 86 71 87 67 / 50 40 40 30 30 TERRELL, TX 71 84 69 84 67 / 30 30 30 30 40 CORSICANA, TX 72 88 70 88 68 / 20 20 20 30 30 TEMPLE, TX 71 87 71 87 67 / 20 20 20 20 20 MINERAL WELLS, TX 64 83 67 91 58 / 60 50 40 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25
Hazardous weather outlook, Apr 23, 3:16 PM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 316 PM CDT SAT APR 23 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 316 PM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT NORTHWEST OF A LINE FROM COMANCHE TO CLEBURNE TO SULPHUR SPRINGS. THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT ACROSS THE NORTHWESTERN TWO THIRDS OF NORTH TEXAS. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH WEDNESDAY AFTERNOON. THE THREAT OF SEVERE WEATHER WILL REMAIN. THE DRY LINE MAY REACH THE I-35 CORRIDOR TUESDAY...RESULTING IN STRONG GUSTY WINDS AND RELATIVE HUMIDITY AS LOW AS 20 PERCENT ACROSS WESTERN PORTIONS OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON THROUGH THE EVENING HOURS...PRIMARILY NORTH OF THE I-20 CORRIDOR.
In the hours before
Local storm report, Apr 23, 7:43 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT SAT APR 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL NOCONA 33.78N 97.73W
04/23/2011 E1.50 INCH MONTAGUE TX TRAINED SPOTTER
PING PONG BALL SIZE HAIL IN NOCONALocal storm report, Apr 23, 7:44 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT SAT APR 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL NOCONA 33.78N 97.73W
04/23/2011 E1.50 INCH MONTAGUE TX TRAINED SPOTTER
GOLFBALL SIZE HAIL IN NOCONALocal storm report, Apr 23, 7:50 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT SAT APR 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 3 NE NOCONA 33.81N 97.69W
04/23/2011 E1.75 INCH MONTAGUE TX TRAINED SPOTTER
GOLFBALL SIZE HAIL IN NOCONA HILLSLocal storm report, Apr 23, 8:23 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
823 PM CDT SAT APR 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TORNADO 2 NNW SIDNEY 31.98N 98.74W
04/23/2011 COMANCHE TX TRAINED SPOTTER
BRIEF TORNADO 2 MILES NORTH NORTHWEST OF SIDNEYLocal storm report, Apr 23, 8:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
828 PM CDT SAT APR 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND GST DENTON 33.22N 97.15W
04/23/2011 E67 MPH DENTON TX ASOS
67 MPH WIND GUST REPORTED BY DENTON ASOS SITE KDTOLocal storm report, Apr 23, 8:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
828 PM CDT SAT APR 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND GST DENTON 33.22N 97.15W
04/23/2011 M67 MPH DENTON TX ASOS
67 MPH WIND GUST REPORTED BY DENTON ASOS SITE KDTOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:14 PM CDT | Areal Flood Advisory | FWD | Cooke, Grayson, Jack, Montague, Wise | 117 min |
| Apr 23, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 53 min |
| Apr 23, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 66 min |
| Apr 23, 7:27 PM CDT | Areal Flood Advisory | FWD | Comanche, Eastland, Erath, Palo Pinto, Parker, Stephens | 3 hr |
| Apr 23, 7:27 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 78 min |
| Apr 23, 7:28 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 47 min |
| Apr 23, 7:29 PM CDT | Tornado Warning | FWD | Eastland, Erath, Palo Pinto | 34 min |
| Apr 23, 7:37 PM CDT | Tornado Warning | FWD | Comanche, Eastland | 38 min |
| Apr 23, 7:52 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 53 min |
| Apr 23, 7:59 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 61 min |
| Apr 23, 8:10 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 50 min |
| Apr 23, 8:23 PM CDT | Tornado Warning | FWD | Comanche | 52 min |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 61 min |
| Apr 23, 9:08 PM CDT | Tornado Warning | FWD | Comanche, Erath | 29 min |
| Apr 23, 9:28 PM CDT | Tornado Warning | FWD | Comanche | 47 min |
| Apr 23, 9:34 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 56 min |
| Apr 23, 9:50 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 85 min |
| Apr 23, 9:55 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker, Somervell | 65 min |
| Apr 23, 10:13 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 62 min |
| Apr 23, 10:34 PM CDT | Areal Flood Advisory | FWD | Comanche, Erath | 3 hr |
| Apr 23, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 48 min |
| Apr 23, 11:19 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 56 min |
| Apr 23, 11:36 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 29 min |
| Apr 24, 1:09 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 51 min |
| Apr 24, 1:49 PM CDT | Fire Weather Watch | FWD | Comanche, Eastland, Erath, Hamilton, Jack, Mills and 3 more | 15 hr |
| Apr 24, 3:17 PM CDT | Special Weather Statement | FWD | Eastland, Stephens | 28 min |
| Apr 24, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 64 min |
| Apr 24, 4:32 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 28 min |
| Apr 24, 4:47 PM CDT | Special Weather Statement | FWD | Palo Pinto | 28 min |
| Apr 24, 4:56 PM CDT | Tornado Warning | FWD | Palo Pinto, Stephens | 49 min |
| Apr 24, 5:18 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 42 min |
| Apr 24, 5:56 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 64 min |
| Apr 24, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 61 min |
| Apr 24, 6:22 PM CDT | Tornado Warning | FWD | Eastland, Stephens | 38 min |
| Apr 24, 6:33 PM CDT | Special Weather Statement | FWD | Denton, Tarrant | 27 min |
| Apr 24, 6:37 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 38 min |
| Apr 24, 6:55 PM CDT | Tornado Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 50 min |
| Apr 24, 6:59 PM CDT | Special Weather Statement | FWD | Cooke | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.